# SDR YENA2024041600634

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LONGITUDINAL BEAM BTW FR12 AND FR17 Y270RH AT W1; REF: TOMX W/O 2527 NR 00183 REMOVED CORROSIN FOUND TO BE WITHIN LINITS PER EMB190 SRM 51-12-01 & 51-10-03. REPAIRED BTW FR16/ FR17 PER EMB190 SRM 53-10-10.
